| Model Number |
SSLP-320 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/06/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported no complaint against left device.Healthcare professional later reported capsular contracture, baker grade unknown.The device has been explanted and replaced.
Additional Manufacturer Narrative
Initial report email: (b)(6).Additional phone: (b)(6).Location 1: (b)(6).Phone: (b)(6),.Fax: (b)(6).Location 2: (b)(6).Phone: (b)(6).Fax: (b)(6).The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: contra-lateral side capsular contraction baker grade iii/iv.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h6.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to confirm as it is a medical event not related to the device.Additional observations: ¿ crease flat observed.¿ wear abrasion observed.¿ white particles on the surface of the shell.No further actions are required as the device was implanted.